# SDR VTZA990241

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PVD/IAD - FLT 7531 - DURING TAKEOFF, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO UNABLE TO PRESSURIZE AIRCRAFT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND PASSENGER DOOR SEAL MIS-POSITIONED.  MAINTENANCE RE-POSITIONED SEAL.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
